Skip to content
My WebMD Sign In, Sign Up
Thyroid Medicine Causes Extreme Nervousness & Anxiety
avatar
timbox742 posted:
For 4 years I've been in a situation were I have to have thyroid medication or I'm looking at a Myxedema Coma. Yet this medicine causes me to have severe nervous anxiety, Please watch my youtube video for the details. Anybody having the same problem? below is the link where you can see my video explianig the problem. Got any suggestios please share. Thx.

http://www.youtube.com/watch?v=gciZFRsHapU
Reply
 
avatar
hewitt58 responded:
have you seen a natural path? get to the underlying problem? I;m on levoxyl and have some problems, especially water retention and weird feelings at times. I watched Dr. Oz the other night, it was on Leaky Gut syndrome, thats were your intestines have a leak, so lots of bad things get into your blood stream and reak havik on your body, might be something to look into, there is a test you can have done, very simple, its a pee test. I tell you, this thyroid thing it truly a pain in the butt, I thought when the doc said, take this RAI pill we'll kill the thyroid, then you just have to take this thyroid pill and all will be right with you, NOT! can't believe it. Good luck to you, and everyone else, because thats what we all need LUCK
 
avatar
caleb28525 responded:
I know exactly how you feel, I have had hypothyroid since 2010 and just this past may I have been in and out of hospitals with unexplained lung fluid issues, and most recently in November with pericarditist. Pulminary doctors and cardiologist and even the rheumatologist have no idea what is causing this. I did some research and saw that the thyroid has a lot to do with body functions and went and saw a endocrinologist this past Wednesday and she tells me it has nothing to do with my thyroid and don't believe what I read on the internet. She said this even after the other doctors told me it does, so now the pulmonary doctor is sending me to chapel hill medical school to go through testing. I have anxiety, loose bowel movements, pains in my legs and arms it hurts to walk, fluid still around the heart and causing me to cough. my skin goes through periods where I feel like I am on fire and then start itching uncontrollable and then I have real bad hot flashes and sweats. But yet the endocrinologist thyroid specialist says it is not related to my hypothyroid. I ended up raising hell with her and like I said the lung doctor said he will send me to the medical school to find out what is wrong.
 
avatar
hormonequeen replied to caleb28525's response:
Please call AMOWC 813-341-2600 they changed my life. I was hypothyroid and they knew exactly what to test and how to treat my thyroid with compounded T3 SR or T3 T4 SR for treatment. I feel amazing everyday, they helped me balance all my hormones, nutritional deficiencies, neurotransmitters, they give excellent customer service with being very open minded and understanding.

http://www.agemanagementoptimalwellness.com


Spotlight: Member Stories

I am 46 and was diagnosed with Grave's disease feb of '10. I was hypo then extreme hyper. In the progression of Grave's I wished someone ...More

Helpful Tips

Taking Synthroid -
I usually don't take with food and I take mine first thing in the morning with my coffee & then wait at least 30 mins for bkfst. ... More
Was this Helpful?
11 of 20 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.